# SDR CA050218004

- Difficulty date: January 26, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,709 hours
- Engine: Allsn 250C28B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Spline
- Part number: 206076373001
- Condition: Stripped
- Location: Tach Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT LOST NR INDICATION, THEN HYDRAULICS TO FLIGHT CONTROLS. PILOTS LANDED IMMEDIATELY. TACH GENERATOR AND HYDRAULIC PUMP REPLACED. TACH GENERATOR DRIVE REMOVED AND SPLINE INSIDE TACH GENERATOR FOUND TO BE STRIPPED.
